# SDR DALA12013429226

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 28,802 hours, 19,671 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Slider
- Condition: Out Of Rig
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UPPER SLIDER BLOCKS NOT RIGGED IN CORRECT POSITION.  IMPROPER INSTALLATION LT AND RT UPPER SLIDING BLOCKS.  ADJUSTED CLAMPS IAW AMM AND OPS CHECKED GOOD.
